University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Semiparametric estimation of Markov decision processes with continuous state space

Srisuma, S and Linton, O (2012) Semiparametric estimation of Markov decision processes with continuous state space Journal of Econometrics, 166 (2). pp. 320-341.

Full text not available from this repository.

Abstract

We propose a general two-step estimator for a popular Markov discrete choice model that includes a class of Markovian games with continuous observable state space. Our estimation procedure generalizes the computationally attractive methodology of Pesendorfer and Schmidt-Dengler (2008) that assumed finite observable states. This extension is non-trivial as the policy value functions are solutions to some type II integral equations. We show that the inverse problem is well-posed. We provide a set of primitive conditions to ensure root-T consistent estimation for the finite dimensional structural parameters and the distribution theory for the value functions in a time series framework. © 2011 Elsevier B.V. All rights reserved.

Item Type: Article
Authors :
NameEmailORCID
Srisuma, Ss.srisuma@surrey.ac.ukUNSPECIFIED
Linton, OUNSPECIFIEDUNSPECIFIED
Date : 1 February 2012
Identification Number : 10.1016/j.jeconom.2011.10.003
Depositing User : Symplectic Elements
Date Deposited : 16 May 2017 15:27
Last Modified : 17 May 2017 14:35
URI: http://epubs.surrey.ac.uk/id/eprint/819754

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800